# SDR AALA202403070181

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 34,103 hours, 6,955 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REORTD THAT THEY RECEIVED BRIEF LAVATORY SMOKE WARNING IN FLIGHT DECK. FLIGHT ATTENDANT HEARD WARNING AND STATED THAT CABIN WARNING INDICATIONS WERE OPERATIVE IN FORWARD AND MID CABIN BUT THAT NO WARNING OCCURRED IN AFT CABIN. MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-17-00 WITH NO DEFECTS NOTED.
